MathSciNet Relay Station
MathSciNet bibliographic data
MR932760 (89f:14002) 14A20 (13G05)
Dobbs, David E.; Fedder, Richard; Fontana, Marco Abstract Riemann surfaces of integral domains and spectral spaces. Ann. Mat. Pura Appl. (4) 148 (1987), 101–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement